# SDR SWIA2020090152118

- Difficulty date: August 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lws 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FWD BATT RIB ANGLE AT WS 53.60 IS CRACKED AT TOP END.     REPAIRED CRACK ON LH FWD BATT RIB ANGLE AT WS 53.60 AT TOP END PER REO. COMPLIED WITH SKY CARD.
